# SDR REXA2018092600950

- Difficulty date: September 26, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Housing
- Part number: H34455
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR HANDLE HOUSING IS CRACKED, VERIFIED BY HFEC. REMOVED/REPLACED AVIONICS DOOR HANDLE ASSY WITH NEW HANDLE ASSY IAW AMM 52-42-03-400-801 AND SRM 51-42-21.
